Hi Pigeon, I'm guessing that all of the drugs are slightly different in their side effects but I can give you some perspective from the one I'm on. It is called sorafenib or brand name Nexavar. They are pills that I take daily in the morning and evening on an empty stomach. In my case I found that the side effects came on after approximately 2 weeks and they changed over time and then after 5 months on the medicine they started to really tone done.
I think the biggest and most challenging side effect for me in the hand/foot syndrome. This has many stages and definitely impacts people differently. Mine started with tingling and numbness in hands/feet and then progressed into the skin peeling off (similar to a sunburn peel) which then progressed in to slight blistering and then callouses. There were times when it was difficult to walk because of the tenderness. I found a big key to be finding a good moisturizer and using it constantly as well as finding comfortable shoes to wear. Crocs worked the best for me.
I also had a list of other side effects that have come and gone. There were mouth sores in the beginning as well as a rash that broke out on my face. I also lot a good amount of hair but that has slowly started to grow again.
The other big side effect is the toll it takes on the GI tract and results in stomach cramping and/or diarrhea. This did not set-in for me until around month 5 but for others it can be much sooner. There are things you can take to help manage it and also making alterations to your diet can help. But, either way it is something that is an inconvenience and you don't have a lot of control over when it's going to happen.
Some people tend to have fatigue associated with the medicine. This is something I haven't experienced much of but it would not surprise if someone said they did.
With all of that said, I have seen positive results from this treatment and do not feel that the side effects were anything that I couldn't handle. It's also helped to know that after a few months things would start to improve.
Hope that helps and best of luck!